MathSciNet Relay Station
MathSciNet bibliographic data
MR1350681 (97i:14008) 14D20 (32G13 58D27)
Jeffrey, Lisa C.; Kirwan, Frances C. Intersection pairings in moduli spaces of holomorphic bundles on a Riemann surface. Electron. Res. Announc. Amer. Math. Soc. 1 (1995), no. 2, 57–71 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement